# SDR SWAA2013012411786

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 25,476 hours, 11,590 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5893543149
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CAPTAINS WINDOW ARCING CONTROLLER REQUIRES REPLACEMENT.  REMOVED AND REPLACED WINDOW CONTROLLER PER AMM.
